Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel and Weight Gain and food cravings.... Pandabear

Posted by lauram on February 26, 2004, at 19:41:40

In reply to Seroquel and Weight Gain and food cravings...., posted by Pandabear on February 24, 2004, at 12:11:22

I am BPII and was put on Depakote. I gained 25lbs with increased food cravings. I have switched to Lamictal and the food cravings have gone away. I am glad to hear that when you stopped the Depakote you did lose weight.

I also am on Seroquel 75mg's at night. It is helping me to manage my hypomanic episodes. I did initially did gain a few pounds but then it stopped. You are on a very low dose and maybe that will help in any weight gain. The Lamictal I am on is also helping me to feel less depressed but I had to go very slowly with my dose increases. I am now on 175 mgs and am feeling much less depressed. I am not as scattered as I was and able to concentate more on what I am doing. Hope this helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[318049]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lauram thread:317173
URL: http://www.dr-bob.org/babble/20040223/msgs/318049.html